Friday, September 26, 2008

The "Full" Story


I wanted to give Google a workout, so I looked up the phrase, "Does a full moon affect behavior?" Well, I found that the majority of opinions state that it does. I have held this belief for years based on empirical evidence of how others and I act during a full moon phase. I found that I needed less sleep and was more hyperactive, even more so than when I'm on my "Manic" highs. During these times, even my "Bipolar" medications don't seem to help much. It's good to know that my subjective and objective observations were indeed correct. As a matter of fact, the term "Lunatic" is based on bizarre behavior during the full moon phase. My next Blog subject will deal with the matter of the latest studies showing that cell phones can cause brain cancer. I'll give you a little preview. I've said this all along and again was proven right...
~)Mike(~

Friday, September 19, 2008

My Brain on Chemistry

Greetings beloved readers. It's been a few weeks since I have been inspired to post any Blog comments. My usual reason is that I have been otherwise occupied (which is a code phrase that I just didn't feel like it). The older I get, the more problem I have been having with my short-term memory. As is obvious from my stories, my long-term memory is very acute. I went to my Psychiatrist the other day and he said that as we age, our short-term "working" memory decreases. He gave me some medication he said may improve my "working" memory. The really scary thing is that the medication is for the early onset of Alzheimer's disease! YIKES! I think my short-term memory is beginning to improve, however. I think tha.... Oops, I forgot what I was talking about... Oh, yes, when I was getting my haircut the oth... No wait, that's not what I was talking about! Ah NOW I remember... The orange elephant I saw on the way to the barn this morning wa... I guess medicine isn't an exact science, but overall, I do see some improvement with my problem of forgetting what I am saying presently. You know with this medication I am reall.........